# SDR 98FDEA00092

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593732
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0433 012, WHILE WORKING NR0301, FOUND FRAME TO BE CORRODED AT BS 680, RBL 24, WL 155 (STR 26).  REMOVED DAMAGE AT BS 680, RBL 24 FROM STR 22-26 RT.  FOUND TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  REPAIRED DAMAGED FRAME AT BS 680, RBL 24, STR 22-26 RT IAW FED-EX SRM 51-40-3 FIG 1.
